Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Small blood clots after urination. On aspirin, vitamin D. History of diabetes. Treatment?

For the past several weeks, I have noticed small blood clots on the toilet paper after I pee. I take an asprin every day as well as over the counter B12 and Vitamin D . Along with all of my other medicines for diabetes . Should I be concerned with the blood clots. Also some times i have very severe knee pain , but goes away after a few days.
Asked On : Sat, 25 Aug 2012
Answers:  2 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi, Thanks for query.
it seems that this problem might be due to Aspirin you take.
Aspirin may give rise bleeding from any part.
If you have any problem like burning urination,pain in abdomen then possibility of having kidney kidney stones should be ruled out.
Ok and bye.
Answered: Sat, 25 Aug 2012
I find this answer helpful
Internal Medicine Specialist Dr. Prasad Akole's  Response
Dear friend, welcome to HCM.
how old are you?
did you have urine infections in the past?
is there burning/ pain on urination?

aspirin , urine infections, trauma all can cause bleeding in the urinary tract.
pl. visit your doctor to evaluate if these are present. urine routine will be needed. may have to stop aspirin , but only on expert advice.
we will need more detailed information to guide you better. can you post all your medications, results of tests?

I hope to have answered your query satisfactorily.
Take care and please keep me informed of your progress.
Good Luck !
May I request you to rate your experience here before you close.
Thank you.
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor